|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Integral-type operators from Bloch-type spaces to Zygmund-type spaces||Journal:||Applied Mathematics and Computation||Volume:||215||Issue:||2||First page:||464||Last page:||473||Issue Date:||15-Sep-2009||Rank:||M21||ISSN:||0096-3003||DOI:||10.1016/j.amc.2009.05.011||Abstract:||
Let H (B) denote the space of all holomorphic functions on the unit ball B ⊂ Cn. This paper investigates the following integral-type operator with symbol g ∈ H (B)Tg (f) (z) = ∫01 f (tz) R g (tz) frac(dt, t), f ∈ H (B), z ∈ B,where R g (z) = ∑j = 1n zj frac(∂ g, ∂ zj) (z) is the radial derivative of g. The boundedness and compactness of the operator Tg from Bloch-type spaces to Zygmund-type spaces are studied.
|Keywords:||Bloch-type space | Boundedness | Compactness | Integral-type operators | Zygmund-type space||Publisher:||Elsevier||Project:||Educational Commission of Guangdong Province, China (No. LYM08092)|
Show full item record
checked on Jul 30, 2023
checked on Aug 4, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.